Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Wheezing, cold after masturbation or wet dreams. Reason? Suggest medicine

User rating for this question
Poor
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6650 Questions
Question
Hello Doc,

I'm XXXXXXX.M 22 years old. I use to masturbate often during my school days and later stopped it. Now a days I use to masturbate once in a week and knowing my health conditions I can not stop this habit. My health condition in the sense I often catch cold and if get sever I get wheezing problem. This problem is there from my childhood and I suffer a lot whenever I get affected by this.

The problem now is whenever I masturbate or get wet dreams the very next day I get affected by cold and if it is a winter season wheezing accompanies cold.

Why is this happening..? I never heard from my friends such an issue who also use to masturbate often and more than me.

I may get married in the next 4 years. If this continues it will be a shame for me and will be difficult for me to lead a happy life with my wife.

Please suggest some medication or tablets to control this.

My weight is 54 kgs and height is 5.5 also I feel like ejaculating in the very beginning if I see a sex video or something sexy.

Thanks.
Posted Sun, 7 Apr 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Pavan Kumar Gupta 8 hours later
Hello XXXXXXX

Thanks for the query.

Your query has essentially two parts. One is masturbation and other is cold.
There are so many myths surrounding the masturbation that it becomes difficult for a person to come out of them.The biggest problem of masturbation is that it creates lot of guilt in a person which creates all sorts of psychological problems to the person and this ultimately manifests in physical symptoms like weakness, lethargy, lack of concentration, creation of doubts about future etc. In fact masturbation is a very pleasurable activity and there are no known side effects from this activity unless one becomes preoccupied with masturbation and it precludes you from  engaging in many social activities. There is absolutely no connection with cold or flu.

In fact masturbation has many positives like...
It reduces stress
It relieves you of sexual tension
It reduces unwanted wet dreams
There is no chance of any STD etc.
There is no discharge in your pants on seeing a pornographic film.

If you are masturbating once a week, then you keep on doing it and just take the guilt out of your mind. For good health, start doing regular exercises like jogging, swimming etc.
Take good nutritious diet comprising of nuts, fresh fruits, green vegetables, fish ,chicken etc. You may join a gym. Avoid smoking and tobacco. As far as your marriage is concerned, it would be great and there wont be any problem with it.

As far as cold is concerned, it could be due to flu or some allergy. Many people think that their cold is due to flu but in most of cases, it is due to allergy to some factors like pollens, dust, moulds, dander etc. You may consult a doctor to look for the cause of your cold.

I hope it helps. However, you may revert to me for any further query.

Best of luck
Thanks
Above answer was peer-reviewed by
 
Follow-up: Wheezing, cold after masturbation or wet dreams. Reason? Suggest medicine 45 minutes later
Yes Doctor I do understand what you have said, but in my case I get cold immediate on the next morning(from the night I masturbate). I can confirm that this sudden cold is just because I masturbated last night, I know I'm week and I would like to know if there are some tablets in market that would help me recover from this weakness and keep me sexually strong.

Please help me out doctor. I feel very shy to let this issue to any of the doctors in person whenever I consult them if my cold becomes severe and leads to wheezing.

If it is normal cold that causes sneeze etc I will feel okay, but this directly leads to wheezing and complete tiredness.. Please suggest some tablets and exercise(particular).

Thanks.
 
 
Answered by Dr. Pavan Kumar Gupta 17 minutes later
Hello,

In your earlier query, you mentioned that you get wheeze from cold only in winters and that is possible because the cold virus is generally a rhino virus and it sensitizes the receptors in lung mucosa resulting in wheeze in winters.

But as far as getting cold after masturbation is concerned, medically there is no evidence of this phenomenon. To me it appears to be a matter of just a co incidence or something for which I cannot offer any medical reasoning. I am not in a position to refute your complaint, but the fact is there is no co relation of cold with masturbation.

As far as medicines are concerned, I explained you about good nutrition and you should follow that. You are a very young man who doesn't require any medication but only good nutritious diet.
As far as exercises are concerned, you may do jogging, swimming, gymming etc.

Exercises mean work up of your body and you should do that. There is no need of looking for some fancy type of exercise.

I hope it clears the doubts in your mind, however you may still ask for anything else.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Wheezing, cold after masturbation or wet dreams. Reason? Suggest medicine 10 hours later
Okay doctor I can understand your views and facts you have explained. But from my view my body as more affinity towards the so called virus and flu that will lead to cold and when the cold becomes severe it causes wheezing.

Again I request you to suggest some Vitamin medication to improve my resistance. I know after masturbating my body losses resistance completely and it easily catches cold. Doctor please understand I have several instances to prove this.

My body needs to be stable and also needs to gain some inbuilt resistance to manage myself after masturbating.

As you said I will follow all exercise and take some nutritional diet, although please suggest some vitamin tablets. I'm completely week now. Last one month I have controlled myself from masturbating. Though I get few wet dreams and the next day I become tired and get affected by cold.

Please consider my situation. I'm sure this is one kind of medical evidence from a common man.

I'm young as you said, but suggest me a tablet to keep resistance inbuilt in me and in future this will help me having a great sex life.

Else if this continues this may prevent me from having frequent intercourse.

"Alas I would say I'm Getting weaker, once I masturbate or get wet dreams" suggest some vitamin tablets or tonics that would improve the resistance in me.

Thanks doctor.
 
 
Answered by Dr. Pavan Kumar Gupta 43 minutes later
Hello,
I would recommend a few things for you.

Making simple changes to the diet can boost immunity dramatically.
First, eliminate immune suppressors like sugar, refined carbohydrates, red meats and processed foods. Eating foods laced with chemicals or those that are deficient in vitamins and minerals (e.g. empty calorie junk foods) increases the likelihood of catching viruses of any kind.

.....To minimize sugar and junk foods ease up on sodas, pastries, sweets and deep fried foods
.... Eat more garlic and onion: besides being XXXXXXX in antioxidants and selenium, garlic is anti-bacterial and anti-viral.
... Take probiotics like yoghurt.
....Increase veggies, reduce or eliminate grains: eat lots of dark green vegetables, berries, nuts, fish, and lean organic meats like chicken along with a side of carrots, apples, and herbs of all kinds added to your plate. Avoid grain products and especially white bread.
....take anti viral herbs like echinacea
...take VIT C twice a day.
...take VIT D supplement regularly at least once a month.
....do regular exercises which would boost your immunity.
...Take capsule A to Z once a day for 6 weeks.

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor